Header

UZH-Logo

Maintenance Infos

Asymptotic density in quasi-logarithmic additive number systems


Nietlispach, Bruno (2008). Asymptotic density in quasi-logarithmic additive number systems. Mathematical Proceedings of the Cambridge Philosophical Society, 144(2):267-287.

Abstract

We show that in quasi-logarithmic additive number systems $\mycal{A}$ all partition sets have asymptotic density, and we obtain a corresponding monadic second-order limit law for adequate classes of relational structures. Our conditions on the local counting function p(n) of the set of irreducible elements of $\mycal{A}$ allow situations which are not covered by the density theorems of Compton [6] and Woods [15]. We also give conditions on p(n) which are sufficient to show the assumptions of Compton's result are satisfied, but which are not necessarily implied by those of Bell and Burris [2], Granovsky and Stark [8] or Stark [14]

Abstract

We show that in quasi-logarithmic additive number systems $\mycal{A}$ all partition sets have asymptotic density, and we obtain a corresponding monadic second-order limit law for adequate classes of relational structures. Our conditions on the local counting function p(n) of the set of irreducible elements of $\mycal{A}$ allow situations which are not covered by the density theorems of Compton [6] and Woods [15]. We also give conditions on p(n) which are sufficient to show the assumptions of Compton's result are satisfied, but which are not necessarily implied by those of Bell and Burris [2], Granovsky and Stark [8] or Stark [14]

Statistics

Citations

Altmetrics

Downloads

15 downloads since deposited on 23 Oct 2018
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1 March 2008
Deposited On:23 Oct 2018 17:01
Last Modified:31 Jul 2020 02:04
Publisher:Cambridge University Press
ISSN:0305-0041
OA Status:Green
Publisher DOI:https://doi.org/10.1017/s0305004107000862
Related URLs:https://www.swissbib.ch/Search/Results?lookfor=nationallicencecambridge101017S0305004107000862 (Library Catalogue)

Download

Green Open Access

Download PDF  'Asymptotic density in quasi-logarithmic additive number systems'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 220kB
View at publisher